Equivariant Estimation of the Parameter of a Location Model Based on General Progressive Type II Right Censored Sample

Journal Title: INTERNATIONAL JOURNAL OF MATHEMATICS TRENDS AND TECHNOLOGY - Year 2014, Vol 5, Issue 3

Abstract

In this paper, by assuming that a general progressive Type II right censored sample is available, we obtain Minimum Risk Equvariant (MRE) estimator for the parameter of the exponential model in three situations. These generalize the results of Chandrasekar et.al. (2002 ) for progressive Type II right censored sample . The paper is organized as follows : Section 2 deals with the problem of equivariant estimation under Squared error loss function. Section 3 discusses the problem of equivariant estimation under Absolute error loss function. In the last Section, we consider the problem of equivariant estimation of the parameter under Linex loss function (Varian,1975).

Authors and Affiliations

Leo Alexander, T

Keywords

Related Articles

A New Class of Regular Weakly Closed Sets and Functions Using Grills

The purpose of this paper is to introduce and study a new class of regular weakly closed sets and functions in a topological space X , de ned in terms of a grill G on X . Explicit characterization of such sets along with...

Bootstrap Testing for Long Range Dependence

The presence of long-memory or long-range dependence (LRD) in a stochastic process has important consequences in statistical inferences. Lo develops a robust test for detecting the existence of LRD and derives its asympt...

MHD Effects on Composite Slider Bearing Lubricated with Couple-stress Fluids

A magneto-hydrodynamic wide composite slider bearing lubricated with couple-stress fluids is numerically analysed. A modified Reynolds equation has been derived to account for the transverse magnetic field in the couple-...

Fixed points for α-ᴪ Contractive Mapping in 2-Metric spaces

In this paper, we introduce the notion of α-ᴪ contractive type mappings in 2-metric spaces and establish fixed point theorems for these mappings.

Sequences of Special Dio - Triples

This paper concerns with the study of constructing sequences of special Dio-Triples (a,b,c) such that the product of any two elements of the set added with their sum and increased by a non-zero integer or a polynomial wi...

Download PDF file
  • EP ID EP162695
  • DOI -
  • Views 98
  • Downloads 0

How To Cite

Leo Alexander, T (2014). Equivariant Estimation of the Parameter of a Location Model Based on General Progressive Type II Right Censored Sample. INTERNATIONAL JOURNAL OF MATHEMATICS TRENDS AND TECHNOLOGY, 5(3), 238-241. https://europub.co.uk./articles/-A-162695